# SDR COMA0160594

- Difficulty date: August 14, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 10,541 hours, 10,651 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Web
- Part number: 60135066
- Condition: Cracked
- Location: Beam
- Part time: 10,541 hours, 10,651 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE BOX BEAM INSPECTION FOUND A 2" CRACK ON L/H LOWER SKIN ACCESS PANEL OUTBD OF LBL36.20 AND A 1.75" CRACK ON THE R/H LOWER SKIN ACCESS PANEL OUTBD OF RBL 36.20.PERFORMED A MAJOR REPAIR BETWEEN FS 625.30 AND 640.00 TO L/H AND R/H LOWER ENGINE SUPPORT BEAM AT LBL 36.20 AND RBL 36.20 BY REMOVING DAMAGED AREAS AND INSTALLING REPAIR PARTS I/A/W CANADAIR REO 601R-53-61-366 REV C.
